Reset Plus: Each tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg.
Reset Plus (Paracetamol & Caffeine) is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics. The presence of Caffeine increases the effectiveness of Paracetamol.
The indications of Reset Plus are as follows :
* Period pain
* Sore throat
* Helps reduce temperature
* Aches and pain of colds and flu
Adult: 1 - 2 tablets every 4 to 6 hours. Maximum dose 4 gm (8 tablets) daily.
Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leukopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.
Paracetamol & Caffeine should be given cautiously in the following cases: In patients with hepatic or renal failure, in patients taking other hepatotoxic medication. Prolonged use of the drug without consulting a physician should be avoided.
Pregnant mothers should consult with doctors before taking Paracetamol & Caffeine. Paracetamol & Caffeine can be taken whilst breast feeding.
Symptoms of Paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 40 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.
Reset Plus: Box containing 10 blister strips of 10 tablets.